Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/17830
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMorris, K.en
dc.contributor.authorSzynal, D.en
dc.date.issued2005en
dc.identifier.citationInternational Journal of Pure and Applied Mathematics, 2005; 23(4):491-555en
dc.identifier.issn1311-8080en
dc.identifier.urihttp://hdl.handle.net/2440/17830-
dc.language.isoenen
dc.publisherInternational Journal of Pure and Applied Mathematicsen
dc.titleGoodness-of-fit tests via characterizationsen
dc.typeJournal articleen
dc.identifier.rmid0020051594en
dc.identifier.pubid54216-
pubs.library.collectionStatistics publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
Appears in Collections:Statistics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.